期刊名称:International Journal on Computer Science and Engineering
印刷版ISSN:2229-5631
电子版ISSN:0975-3397
出版年度:2011
卷号:3
期号:1
页码:69-75
出版社:Engg Journals Publications
摘要:In this paper, we propose few new algorithms of third order convergence for minimization of nonlinear functions which is based on geometric construction of iteration functions of order three to develop cubically convergent iterative methods. Then comparative study among the new algorithms and Newton�s algorithm is established by means of examples.
关键词:Nonlinear functions; Minimization; Newton�s method; Third order of convergence